# SDR RAIA201812120001

- Difficulty date: December 12, 2018
- Submitted: December 16, 2018
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 41,234 hours, 24,955 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: MS27467T25F4P
- Condition: Burned
- Location: Lavatory
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: C

## Discrepancy

LAV SMOKE EICAS ON TAKE OFF. FOUND CONNECTOR P8100 BURNT. R&R PLUG. OPS CHECK GOOD.
